# SDR SWAA2016021148978

- Difficulty date: February 1, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 58,479 hours, 45,812 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 65C26808
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 STIFFENER REAR SPAR SUPPORT ANGLE, CORRODED AT APPROX RSS 185.  REPAIRED ANGLE IAW SRM & DWG.
